# SDR SWAA2023050523372

- Difficulty date: April 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE LOCATED FUEL BOOST PUMP IFSS 120 AT RT WING 2023-212848<[01] REPLACED FRONT SPAR ANGLE LOCATED FUEL BOOST PUMP IFSS 120 AT RT WING IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWINGS 116A3001 SHEET 11 REV -; 112A2004 SHEET 5 REV -. SEE INDIVIDUALS SIGNOFF BELOW;[02] RII JOB COMPLETED
